Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Vivir con el VIHVivir con el VIH
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


sudores nocturnos
Jan 6, 2002

Estimado Dr. Tebas: Soy VIH + desde hace cuatro aos aprox. y he permanecido asintomtico desde entonces (T4 380 - C.V. 9.000). No tomo medicacin antirretroviral de momento pero desde hace un par de meses sudo una barbaridad mientras duermo, empapando las sbanas varias veces en la noche. Existe algo que pueda tomar o hacer para minimizar los sudores? Mil gracias de antemano por su ayuda y apoyo.

Un abrazo desde Madrid

Response from Dr. Tebas

Es dificil saber la causa de sus sudores sin examinarlo. Podrian deberse a una infeccion subyacente o algun otro problema. Sus CD4 son altos pero eso no le hace inmune a muchos problemas. Mi consejo es que hable con su medico quien le examinara y decidira si necesita nuevos tests antes de darle un consejo sobre un tratamiento especifico.

Feliz agno nuevo (mi teclado en espagnol no funciona hoy) y felices Reyes.


Previous
moscas
Next
Es posible dejar de tomar una dosis?

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement